# SDR 03FDEA02058

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT POINT OUTBOARD BORE CORRODED.  OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT POINT OUTBD BORE   CORRODED   AREA REPAIR CARRIED OUT AS PER EA 1-5750-73352, WINGS - TRAILING EDGE AND TRAILING   EDGE   DEVICES - LT OUTBD FLAP / OUTBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
